MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE

AIZU OLYMPUS CO., LTD. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE
Model Number ENF-P4
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the subject device exhibited foreign material in the distal end, bending section cover, connecting tube and the eyepiece.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation, associated with update to h3, h6 coding.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and the information provided, the suggested phenomenon was confirmed.However the foreign material was unable to be further specified.It is likely that the foreign material may have been remained because reprocessing deviated from the instruction manual.The occurrence of the reported incident can be prevented by adhering to the instructions for use (ifu), which state the following: the event can be detected/prevented by following the instructions for use (ifu)which states: chapter 6 compatible reprocessing methods and chemical agents.Chapter 7 cleaning, disinfection, and sterilization procedures.Olympus will continue to monitor field performance for this device.

Brand Name
RHINO-LARYNGO FIBERSCOPE
Common Device Name
RHINO-LARYNGOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20241228
Report Number9610595-2024-18567
Device Sequence Number12752891
Product Code EOB
UDI-Device Identifier04953170318207
UDI-Public04953170318207
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K011869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberENF-P4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown